It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Skin HELP

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 03-12-2017, 04:20 AM   #1
    Lucy Gascoyne
    Newbie
    (female)
     
    Lucy Gascoyne's Avatar
     
    Join Date: Mar 2017
    Posts: 1
    Lucy Gascoyne HB User
    Skin HELP

    Hi I am at my whits end with my skin right now so thought I would come here to see if anyone can help. I've always had amazing clear skin apart from a little redness around my nose. Around 3 months ago I developed a redness on my chin that appeared to be lots of small spots grouped together. They weren't ***** or itchy or swollen just there. I went to the doctor and he diagnosed it as exzema and proscribed me a steroid cream called daktacort. The cream takes away the redness and reduces but as soon as I wean away from it or stop it it comes back worse! It's now spreading further up my face and getting worse. I don't know what to do some people have suggested it maybe dermititus? I'm a fashion model and it's a huge problem for me to have bad skin ☹️ Any help or advice much appreciated
    Lucy

     
    Reply With Quote
    The following 2 users give hugs of support to: Lucy Gascoyne
    movielover40 (03-15-2017),yar77 (03-15-2017)
    Sponsors Lightbulb
       
    Old 03-15-2017, 01:13 PM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 13,193
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Skin HELP

    Lucy,
    dermatitis is caused by an allergic reaction. Have you started using anything new? Detergents, makeup, hairspray can even get on your skin..you mentioned you are a fashion model. Its quite possible that the material of something you wore also irritated your skin.,

    Eczema can spread. It is a skin condition, not an allergic reaction and it can be frustrating. Usually steroid treatments are the correct cure.

    Youll need to see a dermatologist again and get the skin tested for Eczema or allergic reactions to be sure, but in the meantime, I would use very "clean" cleanser. Something like Cetafil..which is not irritating and contains no oils. Stay away from anything with alcohol in it, which can dry you out and irritate further.

    This will go away eventully, but in the meantime, steroid cream should help!
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 03-15-2017, 01:31 PM   #3
    movielover40
    Senior Veteran
    (male)
     
    Join Date: Oct 2013
    Location: Michigan
    Posts: 1,126
    movielover40 HB Usermovielover40 HB Usermovielover40 HB Usermovielover40 HB Usermovielover40 HB Usermovielover40 HB Usermovielover40 HB Usermovielover40 HB Usermovielover40 HB Usermovielover40 HB Usermovielover40 HB User
    Re: Skin HELP

    You don't want to use anything harsh to make it worse.

    Try some gentle soap, mild cream.

    Best of luck to you.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:48 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!